# SDR AALA202207202414

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 27,957 hours, 11,682 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: M9407
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 5,672 hours, 2,495 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD PASSENGER CABIN AFT POSITION LIFE RAFT LOW PRESSURE. REPLACED LIFE RAFT PER DWG DBF2000.
